Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Red dots on penis after taking amox-clav tablets, peeling of skin. Side effects?

I'm currently taking Amox-Clav 875mg Tablets, every twelve hours. This problem has happened three times already the same time I take these pills. The head of my penis will start to have red dots on the around the middle and sides after 2-3 days of taking the medicine. Then days later, it will start to peel the skin of my skin below the head of the penis and foreskin. I keep myself very clean and shower 2-3 times a day. And this has only happened while taking the antibiotic, once I'm off about a week later it will clear up instantly.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. There may be rare side effects of medications and this is one among them. I believe that you need to complete the course of the antibiotic to make sure that you are not having any recurrent infection. I also believe that you might need to consult a doctor to make sure you are on the right treatment. I believe that you will do well with medications if any STIs are detected.

I wish you well in good health. Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor